A client with adrenal insufficiency stopped taking corticost… | MyMerci
100% of solvers got this wrongTry ›
Medical Emergencies

A client with adrenal insufficiency stopped taking corticosteroids and now has vomiting, severe weakness, and blood pressure 78/42 mm Hg. Which action should the nurse anticipate first?

Explanation
Vomiting, weakness, and severe hypotension in adrenal insufficiency indicate adrenal crisis. Treatment priorities include glucocorticoid replacement and isotonic fluid resuscitation. Fluid restriction, potassium replacement, or delayed follow-up can worsen shock and electrolyte instability.
Next question on this topicA nurse is caring for an alert adult client with type 1 diabetes who reports tremors, swea…From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.